# SDR SWAA2022072733032

- Difficulty date: July 24, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 47,938 hours, 28,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR LOWER INTERIOR EMERGENCY EXIT LIGHT LENS MISSING DIRECTIONAL ARROW / [01] REPLACED LENSE REF AMM 33-51-01
